# SDR DALA2015030601952

- Difficulty date: February 25, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 935-940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB, BS 935 TO 940, X=-54 TO X=-60, TASK 53-211-02.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-20-02, FIG 18 AND 53-10-03, PARA 38.
